I have been taking it for 2 weeks 125 mcg/day. I have felt no change in symptoms weakness in legs in the morning, no energy, unable to stand or walk for more than 15 mins. and muscle cramps. I tested positive for hypothroidism. Love to learn from others on this therapy.
24 Mar 2013
Generally about six weeks. Relief starts showing up around four weeks. Then the blood test to determine your level and probably another adjustment. Sometimes more or sometimes less. Your TSH should read between .5 to 3.0 for a normal reading. However, it is not the number as much as you feeling normal again. Most Endo will work with you on this. A GP does not always get it right. So please see the expert if you have not.
When you take your med in the morning, take it half an hour before you eat or drink anything other than a full glass of water. No coffee, tea, juice, etc. until the half hour is up. Then have a meal of whatever you like.
Plenty of information on this site. Welcome to the group. Karen
24 Mar 2013
It takes around 6 to 8 weeks before it shows the levels in your blood have changed. You should feel some difference for sure by then. Your Endo will check your levels of your Tsh and will adjust your Synthroid if needed. Your Endo can only do small adjust at a time so you don't get ill so it can take awhile before you feel yourself again. It's just how the Endocrine system works.
Hope you feel better soon!
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking .75mcg of Synthroid per day. What, if any, interactions or affects can I expect if I also take Acetyl-L Tyrosine 300mg per day? The ...
1 answer • 12 Aug 2010
I am taking Vicodin, Flexeril, Fioricat, Voltren and Synthroid that my clinic physicion does not know about. The 6 medication she has described has ...
2 answers • 8 Jul 2011
... hurt so bad they are painful even after the cramp has stopped. I don't know how to stop them.
2 answers • 8 Nov 2013
After taking 800 MG of Metaxalone for 2 days I have come down with a constant cough and chills with?
... slight fever. I was prescribed this medication for muscle cramps but I would take the cramps over these side effects. Do the side effects come on ...
1 answer • 2 Jan 2014
I have lost so much hair and not only that it wont grow. Im always tired and have no energy to do anything. Just want to start feeling better and ...
4 answers • 10 Feb 2014